# SDR AALA201801029032

- Difficulty date: December 3, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R4 DOOR CUTOUT LOWER SILL AROUND MOST INBOARD FASTENER HOLES OF AFT GIRT BAR ATTACH POINT.  REPAIRED THE DOOR SILL IAW SRM 53-41-14-300-001,  REPAIR PRINCIPLE 7.
